# SDR 01FDEA00319

- Difficulty date: April 27, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WITH NR 2 NOSE COWL A/I VLV INOP, AND WIRED OPEN PER MEL 30-6D GOT NR 2 ENG A/I OFF ALERT CONSULTED RED TABS.  REMOVED AND REPLACED ALL 3 SENSING ELEMENT D1-89, D1-90 & D1-91 PER MM 30-22-11-4.  REMOVED AND REPLACED ENG A/I VALVE PER MM 30-22-00.
